Spontaneous thalamic haemorrhage in drug-induced thrombocytopenia.

Ashok Verma, M. C. Maheshwari

Research output: Contribution to journalLetter

Original languageEnglish (US)
Pages (from-to)740-741
Number of pages2
JournalThe Journal of the Association of Physicians of India
Volume35
Issue number10
StatePublished - Oct 1 1987
Externally publishedYes

Fingerprint

Sulfathiazoles
Sulfamethizole
Thalamic Diseases
Trimethoprim
Cerebral Hemorrhage
Drug Combinations
Thrombocytopenia
Hemorrhage
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Spontaneous thalamic haemorrhage in drug-induced thrombocytopenia. / Verma, Ashok; Maheshwari, M. C.

In: The Journal of the Association of Physicians of India, Vol. 35, No. 10, 01.10.1987, p. 740-741.

Research output: Contribution to journalLetter

@article{7a13ad7a1a21470aa526248a4b094d48,
title = "Spontaneous thalamic haemorrhage in drug-induced thrombocytopenia.",
author = "Ashok Verma and Maheshwari, {M. C.}",
year = "1987",
month = "10",
day = "1",
language = "English (US)",
volume = "35",
pages = "740--741",
journal = "The Journal of the Association of Physicians of India",
issn = "0004-5772",
publisher = "Journal of Association of Physicians of India",
number = "10",

}

TY - JOUR

T1 - Spontaneous thalamic haemorrhage in drug-induced thrombocytopenia.

AU - Verma, Ashok

AU - Maheshwari, M. C.

PY - 1987/10/1

Y1 - 1987/10/1

UR - http://www.scopus.com/inward/record.url?scp=0023428449&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023428449&partnerID=8YFLogxK

M3 - Letter

VL - 35

SP - 740

EP - 741

JO - The Journal of the Association of Physicians of India

JF - The Journal of the Association of Physicians of India

SN - 0004-5772

IS - 10

ER -